# SDR CALA2013111492924

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 65,366 hours, 24,611 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 1012
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLING RT & REQUIRES RUDDER TRIM TO TRACK STRAIGHT.  STRAIGHT TRACKING REQUIRED RUDDER TRIM UNITS LT OR RT TO BE SET.  FULL LT RUDDER REQUIRED TO KEEP NOSE STRAIGHT IAW TOMC, REPLACED BSCU IAW A320 AMM, BITE CHECKED GOOD.  LAND TEST 3 PASSED IAW AMM 22-97-00.
